Alert archive / Illinois / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 46, NWS Lincoln, IL

March 30, 20255 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Mar 30, 2025, 2:11 PM CDT for 5 counties in Illinois. It was in force for 35 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2025, 2:11 PM CDT (19:11 UTC)
Expired
Mar 30, 2025, 2:46 PM CDT
In force
35 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Tornado
Possible
Damage threat
Destructive
Hail
1.0 in
Wind
80.0 mph

Counties Champaign County, IL, Coles County, IL, Douglas County, IL, Edgar County, IL, Vermilion County, IL

The radar

The Lincoln radar (KILX), 122 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 2:15 PM CDTTSTM WND DMG6 E Hoopeston, ILIndiana sign along route 9 near the Indiana border damaged along with a farm shed.
Mar 30, 2:15 PM CDTTSTM WND DMG6 E Hoopeston, ILIndiana sign along route 9 near the Indiana border damaged along with a farm shed.
Mar 30, 2:15 PM CDTTSTM WND GST 49Edgar County Airport, ILAWOS station KPRG Edgar Co. Arpt.
Mar 30, 2:15 PM CDTTSTM WND GST 49Edgar County Airport, ILAWOS station KPRG Edgar Co. Arpt.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 12:02 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.2 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2025-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 217 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2025-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 297 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
217 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
796 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
297 m²/s²
0-3 km storm-relative helicity
279 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

756 
WUUS53 KILX 301911
SVRILX
ILC019-029-041-045-183-302000-
/O.NEW.KILX.SV.W.0046.250330T1911Z-250330T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
211 PM CDT Sun Mar 30 2025

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Northeastern Coles County in east central Illinois...
  Northern Edgar County in east central Illinois...
  Vermilion County in east central Illinois...
  Eastern Champaign County in east central Illinois...
  Northeastern Douglas County in east central Illinois...

* Until 300 PM CDT.

* At 209 PM CDT, severe thunderstorms were located along a line
  extending from near Hoopeston to Vermilion Regional Airport to 6
  miles north of Vermilion, moving east at 70 mph.

  THESE ARE DESTRUCTIVE STORMS FOR eastern Champaign, Vermilion, and 
  northern Edgar Counties.

  HAZARD...80 mph wind gusts and quarter size hail.

  SOURCE...Emergency management. Emergency managers have reported 
           widespread wind damage, including structural damage in 
           eastern Champaign County.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be heavily damaged. Expect 
           considerable damage to roofs, windows, and vehicles. 
           Extensive tree damage and power outages are likely.

* These severe thunderstorms will remain over mainly rural areas of
  northeastern Coles, northern Edgar, Vermilion, eastern Champaign
  and northeastern Douglas Counties, including the following
  locations... Edgar, Collison, Indianola, Ludlow, Flatville, Royal,
  Muncie, Armstrong, Belgium, and Scottland.

This includes the following highways...
 Interstate 57 between mile markers 252 and 257.
 Interstate 74 between mile markers 188 and 220.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage across eastern Champaign, Vermilion, and northern Edgar 
Counties. SEEK SHELTER NOW inside a sturdy structure and stay away 
from windows! A Tornado Watch remains in effect until 700 PM CDT for 
east central Illinois.

&&

LAT...LON 3967 8797 4017 8815 4040 8818 4040 8794
      4049 8793 4049 8753 3967 8753
TIME...MOT...LOC 1909Z 277DEG 60KT 4051 8764 4018 8757 3966 8755 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...80 MPH

$$

Bumgardner
3 follow-up statements
721 
WWUS53 KILX 301921
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
221 PM CDT Sun Mar 30 2025

ILC019-029-041-045-183-302000-
/O.CON.KILX.SV.W.0046.000000T0000Z-250330T2000Z/
Coles-Edgar-Vermilion-Champaign-Douglas-
221 PM CDT Sun Mar 30 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTHEASTERN COLES...NORTHERN EDGAR...VERMILION...EASTERN
CHAMPAIGN AND NORTHEASTERN DOUGLAS COUNTIES...

At 218 PM CDT, severe thunderstorms were located along a line
extending from near Boswell to near Covington to Clinton, moving east
at 70 mph.

THESE ARE DESTRUCTIVE STORMS FOR far eastern Champaign, Vermilion, 
and northern Edgar Counties.

HAZARD...Winds in excess of 80 mph and quarter size hail.

SOURCE...Trained weather spotters. At 2:07pm, a trained weather 
         spotter in Hoopeston measured an 85 mph wind gust.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely.

Locations impacted include...
Edgar, Hoopeston, Westville, Potomac, Rankin, St. Joseph, Oakwood,
Gifford, Broadlands, Royal, Muncie, Armstrong, Penfield, Ogden,
Rossville, Georgetown, Brocton, Collison, Indianola, and Fairmount.

This includes Interstate 74 between mile markers 193 and 220.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM CDT for east central
Illinois.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage across far eastern Champaign, Vermilion, and northern 
Edgar Counties. SEEK SHELTER NOW inside a sturdy structure and stay 
away from windows.
 
This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. These storms have the potential to cause
serious injury and significant property damage.

&&

LAT...LON 3967 8797 4016 8805 4040 8805 4040 8794
      4049 8793 4049 8753 3967 8753
TIME...MOT...LOC 1918Z 277DEG 60KT 4050 8749 4017 8742 3965 8740 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...80 MPH

$$

Bumgardner
776 
WWUS53 KILX 301937
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
237 PM CDT Sun Mar 30 2025

ILC019-029-041-301947-
/O.CAN.KILX.SV.W.0046.000000T0000Z-250330T2000Z/
Coles-Champaign-Douglas-
237 PM CDT Sun Mar 30 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COLES...EASTERN
CHAMPAIGN AND NORTHEASTERN DOUGLAS COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM CDT for east central
Illinois.

&&

LAT...LON 3967 8764 4049 8772 4049 8753 3967 8753
TIME...MOT...LOC 1937Z 277DEG 60KT 4046 8709 4013 8702 3961 8701 

$$

ILC045-183-302000-
/O.CON.KILX.SV.W.0046.000000T0000Z-250330T2000Z/
Edgar-Vermilion-
237 PM CDT Sun Mar 30 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTHEASTERN EDGAR AND EASTERN VERMILION COUNTIES...

At 237 PM CDT, severe thunderstorms were located along a line
extending from Otterbein to 9 miles northwest of Crawfordsville to 8
miles northeast of Brazil, moving east at 70 mph.

HAZARD...70 mph wind gusts.

SOURCE...Emergency management. At 2:05 pm, emergency management 
         reported trees and power lines down in Danville.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Hoopeston, Westville, Ridge Farm, Tilton, Danville, Belgium,
Scottland, Alvin, Vermilion Regional Airport, Rossville, Bismarck,
Henning, and Georgetown.

This includes Interstate 74 between mile markers 212 and 220.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM CDT for east central
Illinois.

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

&&

LAT...LON 3967 8764 4049 8772 4049 8753 3967 8753
TIME...MOT...LOC 1937Z 277DEG 60KT 4046 8709 4013 8702 3961 8701 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Bumgardner
113 
WWUS53 KILX 301946
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
246 PM CDT Sun Mar 30 2025

ILC045-183-301956-
/O.CAN.KILX.SV.W.0046.000000T0000Z-250330T2000Z/
Edgar-Vermilion-
246 PM CDT Sun Mar 30 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN EDGAR AND EASTERN
VERMILION COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.  However, gusty winds are
still possible with these thunderstorms.

A Tornado Watch remains in effect until 700 PM CDT for east central
Illinois.

&&

LAT...LON 3967 8764 4049 8772 4049 8753 3967 8753
TIME...MOT...LOC 1944Z 277DEG 60KT 4045 8693 4012 8686 3960 8685 

$$

Bumgardner

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 2:10 PM CDT, 1 minute earlier. Its key messages:

  • The severe storms are expected to be out of the area by 7pm this evening.
  • Overnight Tuesday into Wednesday bring the best chances for the next round of severe weather. Outlooks from the SPC have a slight risk (level 2 of 5) for Tuesday night's activity and an enhanced (level 3 of 5) for Wednesday.
  • Gusty winds return Wednesday, with gusts around 30-35 knots during the day.
  • Multiple round of precipitation are possible through the weekend for southeastern IL.
Area forecast discussion, Mar 30, 2:10 PM CDT, 1 minute before
Area Forecast Discussion...Updated
National Weather Service Lincoln IL
210 PM CDT Sun Mar 30 2025

.KEY MESSAGES...

- The severe storms are expected to be out of the area by 7pm this
  evening.

- Overnight Tuesday into Wednesday bring the best chances for the
  next round of severe weather. Outlooks from the SPC have a
  slight risk (level 2 of 5) for Tuesday night's activity and an
  enhanced (level 3 of 5) for Wednesday.

- Gusty winds return Wednesday, with gusts around 30-35 knots
  during the day.

- Multiple round of precipitation are possible through the
  weekend for southeastern IL.

&&

.MESOSCALE...
Issued at 204 PM CDT Sun Mar 30 2025

Key Messages...
A line of storms will remain severe as they exit into Indiana over
the next hour or so. Additional storms over St Louis will move
into counties near and south of I-70 between 3 and 4 pm with an
ongoing severe threat with these storms.

Technical Discussion...
At 2 pm this afternoon, a line of severe storms continues to push
east across east central Illinois with the environment favorable
for storms to remain severe as they push into Indiana over the
next hour or so. Latest RAP continues to suggest moderate
instability around 1300-1500 J/kg located ahead of the line with
moderately strong deep layer shear around 40kt. The line of storms
begins to arc southwest near the I-70 corridor and have growing
concerns that the outflow boundary from this initial wave of
storms will have favorable orientation to interact with the next
cluster of storms currently lifting ENE across the St Louis metro
area. This next cluster of storms will be entering Effingham/Clay
counties between 3-4 pm and could have a localized enhanced
severe/tor threat if storms latch onto the boundary with
orientations favorable for a more prolonged residence time riding
the boundary. This will be the next area to keep a close eye on as
the initial line of severe storms pushes into Indiana out of the
forecast area.

Deubelbeiss

&&

.DISCUSSION...
Issued at 125 PM CDT Sun Mar 30 2025

The line of storms we have been outlooking have fired and are moving
eastward across the southern half of IL this afternoon. We are
expecting these storms to be out of the CWA by 00z -- exiting out of
southeastern IL. All hazards are still expected throughout the event
and a Tornado Watch (#70) is in effect through 00z.

Monday will be a relaxed day compared to what has been going on.
Highs will be in the upper 40s to low 50s, with low temperatures
around 30 degrees. Temperatures will rebound by Wednesday back into
the 70s.

After today's severe weather, we are watching Tuesday night into
Wednesday for the next decent chance for severe weather. SPC has us
outlooked for a slight risk (level 2 of 5) Tuesday (Day 3) and an
enhanced risk (level 3 of 5) Wednesday (Day 4). Thinking is the
outlook for Tuesday is for overnight Tuesday into early Wednesday
morning, as there looks to potentially be two rounds of severe
weather. The overnight round (associated with a warm front)
currently doesn't look as impressive as the daytime convection
Wednesday. The second round will be firing along the passing cold
front and looks to be in the afternoon into the evening. Outside of
the storms, Wednesday looks to be another windy one (gusts around 30-
35 knots).

Overall the extended will be an active and wet period and start to
April, especially for southeastern IL. Several rounds of
precipitation look possible for southeastern IL over the weekend,
including a slight risk for excessive rainfall on Wednesday and
Thursday. Highs will be in the 60s for the entire CWA through the
weekend.

Copple

&&

.AVIATION...  (For the 18z TAFs through 18z Monday Afternoon)
Issued at 1225 PM CDT Sun Mar 30 2025

A line of storms are moving through central IL this afternoon,
primarily impacting DEC and CMI into the evening. PIA may see
some light showers this afternoon. Ceilings will drop tonight to
MVFR ~1-2kft. By late morning tomorrow, ceilings will rise back to
VFR for all sites. Winds will be gusty up to 30-35kt.
Southwesterly winds will rotate out of the northwest by this
evening behind the cold front.

Copple

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Mar 30, 11:57 AM CDT, 2 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
1157 AM CDT Sun Mar 30 2025

ILZ027>031-036-037-040-041-047>050-311700-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-Schuyler-Mason-
Cass-Menard-Scott-Morgan-
1157 AM CDT Sun Mar 30 2025

This Hazardous Weather Outlook is for central Illinois and west
central Illinois.

.DAY ONE...This afternoon and tonight.

Light rain will move across the area this afternoon. An isolated
thunderstorm with small hail is possible, but severe weather is not
expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Another strong storm system will impact the Midwest late Tuesday
night into Wednesday. Current projections from SPC suggest a 30%
probability of severe weather focused Wednesday afternoon and
evening. Stay tuned to later forecasts for additional details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ038-042>046-051>057-061>063-066>068-071>073-311700-
McLean-Logan-De Witt-Piatt-Champaign-Vermilion-Sangamon-Christian-
Macon-Moultrie-Douglas-Coles-Edgar-Shelby-Cumberland-Clark-Effingham-
Jasper-Crawford-Clay-Richland-Lawrence-
1157 AM CDT Sun Mar 30 2025

This Hazardous Weather Outlook is for central Illinois, east
central Illinois and southeast Illinois.

.DAY ONE...This afternoon and tonight.

A significant round of convection will develop east of I-55 then
quickly track eastward into Indiana by early evening. All severe
hazards are possible...including damaging wind gusts in excess of
70mph, hail larger than 2 inches in diameter, and a few tornadoes.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Another strong storm system will impact the Midwest late Tuesday
night into Wednesday. Current projections from SPC suggest a 30%
probability of severe weather focused Wednesday afternoon and
evening. Stay tuned to later forecasts for additional details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon, through 7
pm.

Auten

In the hours before

Local storm report, Mar 30, 1:54 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
154 PM CDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     Tstm Wnd Gst     Sidney                  40.02N 88.07W
03/30/2025  E70 MPH          Champaign          IL   Emergency Mngr

            Some structural damage from high winds along
            with power outages.

&&

07
Local storm report, Mar 30, 1:56 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
156 PM CDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     Tstm Wnd Dmg     Saint Joseph            40.11N 88.04W
03/30/2025                   Champaign          IL   Emergency Mngr

            Power outages from high thunderstorm wind
            gusts.

&&
Local storm report, Mar 30, 1:57 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
157 PM CDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0141 PM     Tstm Wnd Gst     4 NW Longview           39.92N 88.11W
03/30/2025  M54 MPH          Champaign          IL   Mesonet

            Mesonet station UP773 4 NW Longview Station
            Elevation: 677 ft.

&&

07
Local storm report, Mar 30, 2:02 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
202 PM CDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     Tstm Wnd Gst     Effingham               39.12N 88.54W
03/30/2025  M50 MPH          Effingham          IL   Mesonet

            Marble size hail with the 50 mph wind gust
            in Effingham.

&&
Local storm report, Mar 30, 2:03 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
203 PM CDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     Hail             Effingham               39.12N 88.54W
03/30/2025  M1.00 Inch       Effingham          IL   Mesonet

&&
Local storm report, Mar 30, 2:09 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
209 PM CDT Sun Mar 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     Tstm Wnd Gst     Rossville               40.38N 87.66W
03/30/2025  M70 MPH          Vermilion          IL   Emergency Mngr

&&

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 12:33 PM CDTSevere Thunderstorm WarningILXChristian, Coles, Douglas, Macon, Moultrie, Piatt and 1 more42 min
Mar 30, 1:11 PM CDTSevere Thunderstorm WarningILXChampaign, Coles, Cumberland, Douglas, Macon, Moultrie and 2 more49 min
Mar 30, 1:15 PM CDTSevere Thunderstorm WarningILXChampaign, DeWitt, McLean, Piatt30 min
Mar 30, 1:26 PM CDTTornado WarningILXChampaign, Douglas21 min
Mar 30, 1:40 PM CDTSevere Thunderstorm WarningILXCumberland, Effingham, Jasper35 min
Mar 30, 1:44 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Edgar, Vermilion31 min
Mar 30, 1:51 PM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland, Edgar, Jasper24 min
Mar 30, 2:17 PM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland, Edgar43 min
Mar 30, 2:52 PM CDTSevere Thunderstorm WarningILXClay, Effingham, Jasper, Richland23 min
Mar 30, 2:59 PM CDTSevere Thunderstorm WarningILXClark, Edgar31 min
Mar 30, 3:06 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Cumberland, Jasper24 min
Mar 30, 3:13 PM CDTSevere Thunderstorm Warning Considerable damage threatILXClay, Effingham, Jasper, Richland32 min
Mar 30, 3:28 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Cumberland, Edgar, Jasper62 min
Mar 30, 3:33 PM CDTTornado WarningILXClay, Richland27 min
Mar 30, 3:46 PM CDTSevere Thunderstorm WarningILXClay, Crawford, Effingham, Jasper, Lawrence, Richland59 min
Mar 30, 4:24 PM CDTAreal Flood AdvisoryILXClay, Jasper, Richland3 hr
Mar 30, 4:27 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Jasper10 min
Mar 30, 4:40 PM CDTSevere Thunderstorm WarningILXCrawford, Lawrence, Richland35 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.